On minimal bi-ideals and minimal quasi-ideals in compact semigroups

Chow, Hing Lun: On minimal bi-ideals and minimal quasi-ideals in compact semigroups. Acta scientiarum mathematicarum, (39) 1-2. pp. 29-30. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_001_002_029-030.pdf

Download (701kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
Page Range: pp. 29-30
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 30. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14610

Actions (login required)

View Item View Item